Fluctuation results for brownian motion in a poissonian potential
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, p. 279-308
@article{AIHPB_1998__34_3_279_0,
     author = {W\"uthrich, Mario V.},
     title = {Fluctuation results for brownian motion in a poissonian potential},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {3},
     year = {1998},
     pages = {279-308},
     zbl = {0909.60073},
     mrnumber = {1625875},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_3_279_0}
}
Wüthrich, Mario V. Fluctuation results for brownian motion in a poissonian potential. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, pp. 279-308. http://www.numdam.org/item/AIHPB_1998__34_3_279_0/

[1] M. Aizenman and J. Wehr, Rounding effects of first order phase transition. Commun. Math. Phys., Vol. 130, 1990, pp. 489-528. | MR 1060388 | Zbl 0714.60090

[2] H. Kesten, Aspects of first-passage percolation. In Ecole d'été de Probabilités de St. Flour, Lect. Notes in Math., Vol. 1180. Springer-Verlag, 1985, pp. 125-264. | MR 876084 | Zbl 0602.60098

[3] H. Kesten, On the speed of convergence in first-passage percolation. Ann. Appl. Prob., Vol. 3, 1993, pp. 296-338. | MR 1221154 | Zbl 0783.60103

[4] C. Licea, C.M. Newman and M.S.T. Piza, Superdiffusivity in first-passage percolation. Prob. Theory Rel. Fields, Vol. 106, 1996, pp. 559-591. | MR 1421992 | Zbl 0870.60096

[5] C.M. Newman and M.S.T. Piza, Divergence of shape fluctuations in two dimensions. Ann. Prob., Vol. 23, 1995, pp. 977-1005. | MR 1349159 | Zbl 0835.60087

[6] A.S. Sznitman, Shape theorem, Lyapounov exponents and large deviations for Brownian motion in a Poissonian potential. Comm. Pure Appl. Math., Vol. 47, 12, 1994, pp. 1655-1688. | MR 1303223 | Zbl 0814.60022

[7] A.S. Sznitman, Crossing velocities and random lattice animals. Ann. Prob., Vol. 23, 1995, pp. 1006-1023. | MR 1349160 | Zbl 0926.60083

[8] A.S. Sznitman, Distance fluctuations and Lyapounov exponents. Ann. Prob., Vol. 24, 1996, pp. 1507-1530. | MR 1411504 | Zbl 0871.60088

[9] J. Wehr and M. Aizenman, Fluctuations of extensive functions of quenched random couplings. J. Stat. Phys., Vol. 60, 1990, pp. 287-306. | MR 1069633 | Zbl 0718.60129

[10] M.V. Wüthrich, Superdiffusive behaviour of two dimensional Brownian motion in a Poissonian potential. To appear in The Annals of Probability. | MR 1634412 | Zbl 0935.60099